Law of the Iterated Logarithm for Solutions of Stochastic Differential Equations
We prove the law of the iterated logarithm for solutions of Stochastic Differential Equations (SDEs) driven by continuous semiraartingales, under suitable conditions. This extends a result of Kulinich for classical diffusions to solutions of SDEs which are not necessarily Markov. Copyright © 1987 by Marcel Dekker, Inc.
Publication Source (Journal or Book title)
Stochastic Analysis and Applications
Sundar, P. (1987). Law of the Iterated Logarithm for Solutions of Stochastic Differential Equations. Stochastic Analysis and Applications, 5 (3), 311-321. https://doi.org/10.1080/07362998708809119